Hybrid Euler-Hadamard product for quadratic Dirichlet L-functions in function fields

Research output: Contribution to journalArticle

Abstract

We develop a hybrid Euler-Hadamard product model for quadratic Dirichlet L-functions over function fields (following the model introduced by Gonek, Hughes and Keating for the Riemann-zeta function). After computing the first three twisted moments in this family of L-functions, we provide further evidence for the conjectural asymptotic formulas for the moments of the family.

Bibliographical metadata

Original languageEnglish
Pages (from-to)65-99
Number of pages34
JournalProceedings of the London Mathematical Society
Volume117
Early online date28 Mar 2018
DOIs
Publication statusPublished - 2018